MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Model Number RSINT22530UX
Medical Device Problem Codes Difficult to Remove (1528); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure, an attempt was made to use one resolute integrity rx coronary drug eluting stent to treat a lesion in the lad.There were no abnormalities in relation to the anatomy.It was reported that difficulties were encountered when removing the device prior to stent deployment and the stent was never deployed.No patient injury was reported.
 
Additional Manufacturer Narrative
The lesion was very calcified and tortuous.The stent dislodged from the delivery system while bringing it back to the catheter.It was removed with the catheter and stent all at once.No patient injury was caused as a result of this event.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis summary: delivery system did not return for analysis.Deformation was evident to the stent wraps with the struts stretched and bunched.Dried blood was visible on the stent.Lot number confirmation was confirmed based on the returned stent matching the complaint.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7872029
Report Number9612164-2018-02378
Device Sequence Number1720137
Product Code NIQ
UDI-Device Identifier00643169037335
UDI-Public00643169037335
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2019
Device Model NumberRSINT22530UX
Device Lot Number0008600092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2018
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer09/18/2018
11/05/2018
01/15/2019
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date10/15/2018
12/03/2018
01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1